# SDR GTIA9901022

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - CABIN STA 617 RBL 48, CRACK IN WEB.  STOP DRILLED CRACK.  FABRICATED REPAIR DOUBLER.  ALODINED AND PRIMED AND INSTALLED DOUBLER IAW SRM 53-01 FIG 2 (SHEET 3).  (X)
